# SDR SWAA2023051525231

- Difficulty date: April 9, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED FWD ENTRY DOOR CUTOUT BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA 2023-237784<[01] REPLACED INTERCOSTAL LOCATED FWD ENTRY DOOR CUTOUT BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9 DWG 141A8180 SHEET 27 REV C. AND DWG 141A8180 SHEET 28 REV C.  SEE INDIVIDUAL SIGN OFF BELOW.;[02] JOB COMPLETED AND CERTIFIED RII.
